# SDR SWIA202054205

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Support
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LT OUTBOARD MONUMENT FLOOR SUPPORT CORRODED, AS MARKED FR 19.  C-CHECK RO: 11/20/2020.  REMOVED AND REPLACED LT OUTBOARD MONUMENT FLOOR SUPPORT FR 19, REF SRM.  APPLIED ALODINE, TOPCOAT, CIC SRM 51-23-04 PO259784, SRM.
